Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2016, Volume 71, Issue 3, Pages 417–511
DOI: https://doi.org/10.1070/RM9710
(Mi rm9710)
 

This article is cited in 100 scientific papers (total in 100 papers)

Operator estimates in homogenization theory

V. V. Zhikova, S. E. Pastukhovab

a Vladimir State University
b Moscow Technological University (MIREA)
References:
Abstract: This paper gives a systematic treatment of two methods for obtaining operator estimates: the shift method and the spectral method. Though substantially different in mathematical technique and physical motivation, these methods produce basically the same results. Besides the classical formulation of the homogenization problem, other formulations of the problem are also considered: homogenization in perforated domains, the case of an unbounded diffusion matrix, non-self-adjoint evolution equations, and higher-order elliptic operators.
Bibliography: 62 titles.
Keywords: shift method, integrated estimate, Steklov smoothing, periodicity, problem on the cell, asymptotics of the fundamental solution, spectral method, Bloch representation of an operator, Nash–Aronson estimate.
Funding agency Grant number
Russian Science Foundation 14-11-00398
This work was supported by the Russian Science Foundation under grant 14-11-00398.
Received: 21.12.2015
Bibliographic databases:
Document Type: Article
UDC: 517.97
MSC: Primary 35J15, 35K15, 35B27; Secondary 35J30
Language: English
Original paper language: Russian
Citation: V. V. Zhikov, S. E. Pastukhova, “Operator estimates in homogenization theory”, Russian Math. Surveys, 71:3 (2016), 417–511
Citation in format AMSBIB
\Bibitem{ZhiPas16}
\by V.~V.~Zhikov, S.~E.~Pastukhova
\paper Operator estimates in homogenization theory
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 3
\pages 417--511
\mathnet{http://mi.mathnet.ru/eng/rm9710}
\crossref{https://doi.org/10.1070/RM9710}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3535364}
\zmath{https://zbmath.org/?q=an:1354.35028}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..417Z}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000383395200002}
\elib{https://elibrary.ru/item.asp?id=26414383}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987842809}
Linking options:
  • https://www.mathnet.ru/eng/rm9710
  • https://doi.org/10.1070/RM9710
  • https://www.mathnet.ru/eng/rm/v71/i3/p27
  • This publication is cited in the following 100 articles:
    1. Zhiwei Huang, Xiaomiao Zeng, Chen Wang, Chongren Liu, “Two-scale convergence analysis and numerical simulation for periodic Kirchhoff plates”, Heliyon, 2025, e42000  crossref
    2. Yi-Sheng Lim, Josip Žubrinić, “An Operator-Asymptotic Approach to Periodic Homogenization for Equations of Linearized Elasticity”, Asymptotic Analysis, 2025  crossref
    3. S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Metod osredneniya dlya zadach o kvaziklassicheskikh asimptotikakh”, Funktsionalnye prostranstva. Differentsialnye operatory. Problemy matematicheskogo obrazovaniya, SMFN, 70, no. 1, Rossiiskii universitet druzhby narodov, M., 2024, 53–76  mathnet  crossref
    4. T. A. Suslina, “Homogenization of elliptic and parabolic equations with periodic coefficients in a bounded domain under the Neumann condition”, Izv. Math., 88:4 (2024), 678–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Yi-Sheng Lim, “A high-contrast composite with annular inclusions: Norm-resolvent asymptotics”, Journal of Mathematical Analysis and Applications, 539:1 (2024), 128462  crossref
    6. M. A. Dorodnyi, “High-frequency homogenization of multidimensional hyperbolic equations”, Applicable Analysis, 2024, 1  crossref
    7. S. E. Pastukhova, “Improved Homogenization Estimates for Higher-order Elliptic Operators in Energy Norms”, Lobachevskii J Math, 45:7 (2024), 3351  crossref
    8. S. E. Pastukhova, “Error estimates taking account of correctors in homogenization of elliptic operators”, Sb. Math., 215:7 (2024), 932–952  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. Guillaume Bal, Thuyen Dang, “Topological Anderson insulators by homogenization theory”, Communications in Partial Differential Equations, 2024, 1  crossref
    10. S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Homogenization Method for Problems on Quasiclassical Asymptotics”, J Math Sci, 2024  crossref
    11. A. I. Mukhametrakhimova, “Operator estimates for non–periodic perforation along boundary: homogenized Dirichlet condition”, Ufa Math. J., 16:4 (2024), 83–93  mathnet  crossref
    12. S. E. Pastukhova, “L2-estimates of error in homogenization of parabolic equations with correctors taken into account”, SMFN, 69:1 (2023), 134  crossref
    13. M. A. Dorodnyi, “High-frequency homogenization of nonstationary periodic equations”, Applicable Analysis, 2023, 1  crossref
    14. Nikita N. Senik, “Homogenization for Locally Periodic Elliptic Problems on a Domain”, SIAM J. Math. Anal., 55:2 (2023), 849  crossref
    15. Andrii Khrabustovskyi, “Operator estimates for the Neumann sieve problem”, Annali di Matematica, 2023  crossref
    16. S. E. Pastukhova, “On Operator Estimates of the Homogenization of Higher-Order Elliptic Systems”, Math. Notes, 114:3 (2023), 322–338  mathnet  crossref  crossref  mathscinet
    17. M. A. Dorodnyi, T. A. Suslina, “Homogenization of hyperbolic equations: operator estimates with correctors taken into account”, Funct. Anal. Appl., 57:4 (2023), 364–370  mathnet  crossref  crossref
    18. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    19. A. A. Raev, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo operatora chetvertogo poryadka s singulyarnym potentsialom”, Matematicheskie voprosy teorii rasprostraneniya voln. 53, Zap. nauchn. sem. POMI, 521, POMI, SPb., 2023, 212–239  mathnet
    20. M. Dorodnyi, “High-Energy Homogenization of a Multidimensional Nonstationary Schrödinger Equation”, Russ. J. Math. Phys., 30:4 (2023), 480  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1246
    Russian version PDF:221
    English version PDF:48
    References:138
    First page:98
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025